# SDR ORJA9957

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 208347
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHT AT ROW 16 INOPERABLE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
